# SDR UALA2012110706399

- Difficulty date: November 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 44,952 hours, 9,602 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG FIRE LOOP 2 AND OVHT LOOP 2 DISPLAYED.  FOUND LOWER AFT DETECTOR M26005 LOOP 2 OPEN REF FIM 26-11 TASK 809-810.  REPLACED DETECTOR.  FIRE TEST PASSED OK AND NO MESSAGES DISPLAYED.
